There are a few possibilities for what might have happened to you.
1. Injections to the muscles underlying the crows feet (smile lines around the eyes) can cause the underlying fat of the lower eyelids to bulge - usually with individuals who have a loose underlying orbicularis oculi muscle and lax tissue to begin with.
2. If your injections were done relatively recently and deep in the glabellar complex (between the eyebrows) for the frown lines, if your doctor re-constituted the Botox with a lot of fluid, gravity can take that fluid to the lower eyelids to cause swelling in which case it should resolve with time.
3. The fluid introduced with injections to the crows feet can also travel to the lower eyelids to cause edema/swelling.
4. Unlikely I know, but the bags could be unrelated to Botox (?allergic/contact dermatitis).
I would consult the doctor who performed your injections for a face-to-face evaluation.